American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Juan Dávila, Manuel del Pino and Yannick Sire. Nondegeneracy of the bubble in the critical case for nonlocal equations. Proc. Amer. Math. Soc. 141 (2013) 3865-3870.
Abstract, references, and article information   
View Article: PDF

[2] Yutian Lei and Chao Ma. Radial symmetry and decay rates of positive solutions of a Wolff type integral system. Proc. Amer. Math. Soc. 140 (2012) 541-551. MR 2846322.
Abstract, references, and article information   
View Article: PDF

[3] Dongyan Li and Ran Zhuo. An integral equation on half space. Proc. Amer. Math. Soc. 138 (2010) 2779-2791. MR 2644892.
Abstract, references, and article information   
View Article: PDF

[4] Cheonghee Ahn, Hi Jun Choe and Kijung Lee. A long time asymptotic behavior of the free boundary for an American put. Proc. Amer. Math. Soc. 137 (2009) 3425-3436. MR 2515412.
Abstract, references, and article information   
View Article: PDF

[5] Wenxiong Chen and Congming Li. The best constant in a weighted Hardy-Littlewood-Sobolev inequality. Proc. Amer. Math. Soc. 136 (2008) 955-962. MR 2361869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chao Jin and Congming Li. Symmetry of solutions to some systems of integral equations. Proc. Amer. Math. Soc. 134 (2006) 1661-1670. MR 2204277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1